The common fixed points in a bipolar metric space
Main Article Content
The purpose of this paper is to obtain a new fixed point theorem in the bipolar metric spaces. The contraction used in our theorem is the extension of Boyd-Wong-type contraction in bipolar metric spaces.
Download data is not yet available.
How to Cite
Murthy, P. P., Mitrovic, Z., Dhuri, C. P., & Radenovic, S. (2022). The common fixed points in a bipolar metric space. Gulf Journal of Mathematics, 12(2), 31-38. https://doi.org/10.56947/gjom.v12i2.741